It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Beck on April 06, 2000 at 05:44:21:

In Reply to: Does anyone know what could be causing severe squinting? posted by Alice on April 04, 2000 at 16:38:11:

: Since January I've been having trouble with my both eyes. I've been to my eye doctor twice. My vision is good. I only have to use reading glasses. I've had a lens replacement in my right eye due to a cataract but all is well there. No pressure or glaucoma. He can't tell me why this is happening.
: THE PROBLEM is since January I am constantly squinting really bad.It's not painful but I definitely feel it's more in my eyelids. Bright lights and sunlight cause me to really squint. I've used eye drops and gel, which the doctor put me on, thinking it might be dry eye syndrome. Nothing has worked.
: I'm wondering if it might be medication that I'm taking. The only new meds I've been on in the past eight months are Synthroid 88mcg, Premarin, Prevacid. Since January I've been taking Osteo-Bi-Flex (glucosamine sulphate) for arthritis pain and OTC sleep aids.
: Is this a problem that anyone else here has encountered or ever heard of? I've stopped taking the OTC sleep aids for the past two nights to see if the problem goes away. Next I'll stop the glucosomine sulphate.
: If any one has any answers please respond. This is driving me nuts and inteferes with my sight big time.
:

You may need vitamin A!

Follow Ups
  • PS Becka 05:46:47 4/06/00 (0)

All times are GMT -7. The time now is 08:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!